Jump to content

TaraMc9

Members
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About TaraMc9

  • Rank
    Member
  • Birthday 04/09/1972

Profile Information

  • Gender
    Female
  • Location
    Clarks Summit, PA

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I was nervous to take it at first too, but I’ve been on 10mg 3x/day for about 15 years now with no problems. I’m on a beta blocker which lowers my bp, so I don’t have any issues with lying down. When I started taking it, I monitored my bp regularly just to be safe. I can’t say that it helped my fatigue, but it helps my other POTS symptoms a lot. And the only time that I stopped taking it was for a clinical trial at Vanderbilt. I didn’t have to taper off & there were no withdrawal symptoms. Good luck!
  2. Pretty much what everyone else said. The longer I stand, the more purple my feet get. Sometimes my legs will feel kind of heavy & achy or my feet will get a bit swollen, but not always.
  3. My POTS symptoms started after I was kicked in the head by one of my students. (I'm a Special Ed teacher) She kicked me right between the eyes. I first passed out a week to the day after I got kicked.
  4. Hi Sarah, When I relapsed, I didn't even think about my change in meds from brand to generic. Dr. Grubb was on medical leave at the time, so I went through a lot of different doctors, tests, and trial & error to try to get back on my feet. When I saw Dr. Grubb, the first question that he asked me was if I was on brand or generic Proamatine. When I said that I was switched to the generic, he told me that was why I had relapsed & that the generic was, in his exact words, "garbage". After he switched me back, I was able to get back to my normal life within a few weeks. Of course, that was
  5. Thanks so much for your responses!! I'm glad there are some generics that seem to work. The email that I received from Shire was such a shock. I did email them back asking for more info on Proamatine being discontinued. I'll let all of you know if I hear anything back from them. Thanks again for your help!!
  6. Hi Everyone, I have read many posts on the forum, but this is the first time that I'm posting anything. I was diagnosed with POTS almost 10 years ago. I was basically bedridden until I saw Dr. Grubb. Since that time, I have been on a combo of meds, including Proamatine. I contacted Shire Inc, the manufacturer, yesterday about possible co-pay assistance. The message that I received back was "Hi Tara, Shire is no longer manufacturing Proamatine and therefore cannot offer co-pay assistance." After that, my co-pay was the last thing on my mind! Does anyone know if they are stopping the manufactur
  7. Oh goodness, I hope not!! I just started seeing Dr. Goodkin about 6 months ago because I was looking for a POTS doctor in PA. I didn't get any kind of message about him not seeing POTS patients anymore. I have an appt scheduled on May 28th. I really hope he's still seeing POTS patients because it's so difficult to find a caring, knowledgeable doctor. Thanks for the update. Good luck!!
×
×
  • Create New...